Feedback on Ortho Tri-Cyclen, page 27
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Anti-social behavior from pill?
My 16 year old daughter is on the pill to regulate her periods which were too frequent and extremely heavy. She switched to Ortho tri-cyclen from regular monthly cycle pills in January, and we are just now beginning to wonder if her extreme moodiness, anger, depression and general anti-social behavior is arising out of the new pills. We thought we were dealing with teen behavior, but things are getting more and more intense. She is a very good student and isn’t involved in any other negative behavior, no other manifestations of teen rebellion, just a very, very hard to get along with personality, with her father and I, and with increasingly more and more people at school. Do you have any background on how these pills affect teens in particular? I wondering if this is creating some kind of hormone overload on her- Thanks,
AskDocWeb: Sorry, we have no information on hormone changes in teens that use birth control although many women (adults) are having these same symptoms. You might talk with her gynecologist.
Subj: Mood swings and weight gain
I just start Ortho Tricyclen Lo after having an abortion and I read all of these questions and complaints and wondered does this happen to everyone on the pill? Does everyone get mood swings and experience weight gain or do others not gain weight or change moods?
AskDocWeb: Many women do have mood swings and weight gain when using the pill but remember, most women find this website because of their concern about side effects. Those who never have a problem may never find us.
Subj: Time to take the pill?
My girlfriend takes Ortho low, on a daily basis never forgetting. She is not always taking it on the same hour as the previous day. There is probably a 6 hour time slot that she takes it every day. Does this increase her chance of pregnancy, and if so by how much?
AskDocWeb: No, it doesn’t increase the chance of her becoming pregnant but, it is in her best interest if she does. Taking it at the same time every day will reduce her stress and minimize the side effects because it keeps the drug levels in her body more even.
I am currently taking ortho Tri-cyclen lo, and felt pretty strongly like I was ovulating yesterday. Does this mean that I can get pregnant? Can your body stimulate an ovulation without really having one? I am considering switching the regular form because my friend also got pregnant on the Lo form or ortho tri cyclen.
AskDocWeb: It is very unlikely that you can get pregnant while on the pill. It is possible that your friend forgot to take her pills every day.
Subj: Discontinuing the pill
I recently stopped taking ortho tri-cyclen lo and ever since I have felt like I have nausea. My question is, is this normal?
AskDocWeb: It is possible that this is just your body getting used to the absence of the pill. If it lasts more than a few days, see your doctor.
Subj: Affect of pill or pregnancy?
I have been taking Ortho-Try for about 2 years, then switched to Ortho-Ty-Lo about 7mths ago…about 2 months ago I began to mess my pills up big time getting two periods in one month…etc…so I decided to just stop and wait to start again for my next period. About a month after stopping I had unprotected sex the day after one of my mess up periods…the period I am expecting now is 11 days late? I have neg preg. test…but a couple symtoms (which could be a period) but it never comes? Is it the pill or preg?
AskDocWeb: When in doubt, do another pregnancy test to make sure but, the Lo version is known to do that.
I have been on the ortho-lo for five days when I had unprotected sex. I took it on time and used the day one start. Is it possible that I may be pregnant? I checked the drugs website and it seems unlikely based on their instruction, but I want to know what it is like in reality, thanks.
AskDocWeb: Yes, you could be pregnant but it is not likely. If you miss your period, do a home pregnancy test.
Subj: All birth control pills
I believe all birth control pills have similar side effects. From my experience: For NOT gaining wait Yasmin 28 is the best, however the have all the other side effects such as higher blood pressure and being tensed, and I had breakouts on my chin every month for couple of years. So I switched to Ortho try cyclen lo. I’ve been on Ortho for 8 months, and I don’t break out that much anymore. However I gained 10 lb :)…so now I have to control my appetite. I also believe all pills decrease the sex drive, so girls, there is no such thing as a perfect pill. Just find the one with the side effects that matter least to you.
Subj: Horrible week
I have been taking Ortho Tri-cyclen for 3 weeks, the first two weeks I did not experience any side effects, I am in the last set of blue pills the ortho 250 and this week has been horrible. My breasts are really sore, I have also experienced the worst headaches ever and also leg cramps during the night. Is this normal?
AskDocWeb: No, it is not. Getting the worst headaches ever sounds like you should tell your GYN about this.
Subj: More pimples on Lo
Hey…I just started ortho lo and I have had more pimples than before…does this level out or will I continuously get acne? What’s the best birth control to relieve menstrual pain and acne??
AskDocWeb: That varies for each person, but it should level out. Give it a couple more months.
Subj: Different side effects
My new doctor switched me from Ortho Tri-Cyclen to Ortho Tri-Cyclen Lo. I took the Ortho Tri-Cyclen for twelve years, and I had very few side effects. Since starting the Lo, my periods start three days later, and there is less blood each month. Is this normal? I’ve been on them for three months now. I just wondered if anyone else noticed a change in their periods…It scares me about being pregnant. Thanks
Subj: Crazy moods
I have been on many birth control pills for my acne, I am 15 and am on Ortho Tri-cyclen now. I recently missed a few pills and ended up getting my period twice with about a week between. And now my moods are CRAZY! I cry at the drop of the hat, and I never cry. Everyone says I look sad all the time. My joints have also been achy lately. Should I wait for a little while for my cycle to get back on track or talk to my doctor?
AskDocWeb: Missing a few pills can make your periods abnormal. You need to take them daily at about the same time every day. It can take up to 3 months for things to even out when starting a new pill. If you see no improvement or this becomes especially bothersome then talk to your doctor.
Subj: Periods are off
I recently started taking the pill (about 3-4 months ago) and during the second month I missed a day, but made up for it the next day. I ended up getting my period about a week earlier than expected and didn’t know if this was due to the fact that I had missed a day of taking the pill, or what. I’m on my fourth month of the pill, but I regularly get my period right in the middle of my pill pack. My question is, do I keep taking the pill everyday, even though it is in the middle of the month? Or should I stop and start all over for the next month?? Thanks for your help…
AskDocWeb: Sounds like you could be having breakthrough bleeding. Talk to your doctor about how you should proceed.
Subj: 25 day period
I just started ortho on a Sunday start and my period stopped for 3 days and now I have had it for over 25 days. I am getting pretty sick of having it and I am getting worried. It has been a very heavy period too. Is this normal? I mean a period for almost a month! HELP!
AskDocWeb: No it is not normal. Time to talk to your gyn.
I’m taking Ortho Tricyclen and I skipped my period last month. My next period is due next week. A couple of days ago I had bad stomach pains and my stomach felt hard and bloated. I was also getting what I’m pretty sure is breakthrough bleeding, but it was more of a brownish colour. It’s still going on and it’s been almost three days now. I’ve also had diarrhea along with it. I’m just curious if this could all be related to me skipping the pill or if maybe I caught a bug of some sort. Thanks.
AskDocWeb: It could be a combination of both. Because you skipped a month, it will take 3 months to become regular again. The brownish discharge is likely to be your uterus sloughing off and that’s okay. The diarrhea could be something you ate or it could be a viral bug.
Subj: Mood swings ortho lo
I’ve been taking ortho lo for about a year, and I’m so happy I googled “mood swings, ortho lo” because ever two or three months the few days before my period I experience intense mood swings and depression, much worse than anything I ever experienced before taking BC. Tender breasts and contacts drying out has also been a problem, as well as a huge change in my eating habits. I couldn’t figure it out until the other day when I took a look at the side effects listed on the paper that come with my prescription. I’ve lost about twenty pounds and haven’t had an appetite in eight months… Which I’m not complaining about, I am a woman 🙂 . However, these mood swings are scary.
Read more feedback
Report – 23 – 24 – 25 – 26 – Page 27 – 28 – 29 – 30 – 31 – Last Page 175